MathSciNet Relay Station
MathSciNet bibliographic data
MR482215 (58 #2297) 46J10 (46E15 54C40)
Esterle, Jean Semi-normes sur ${\cal C}(K)$. (French) Proc. London Math. Soc. (3) 36 (1978), no. 1, 27–45.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement